Singulair Vision Problems, Dots, Stedman S Medical Dictionary, Healthcare Products Regulatory Agency, Medicines and Healthcare Products Regulatory Agency
Has anyone experienced vision problems ? Seeing red and green dots ?
Zsmom - You should definitely see a doctor about this soon. Eye disorders have been reported as suspected adverse reactions to Singulair in the United Kingdom Medicines and Healthcare Products Regulatory Agency Drug Prints (Post-marketing medication adverse reactions reports.) Reports for Singulair are listed under "montelukast" go to page 9 of the report. http://www.mhra.gov.uk/Safetyinformation/Reportingsafetyproblems/Medicines/Reportingsuspectedadversedrugreactions/Druganalysisprints/index.htm There were two reports of a condition called photopsia: "The sensation of seeing lights, sparks, or colors caused by retinal or cerebral disease" (The American Heritage® Stedman's Medical Dictionary) This report does not prove that any reported symptoms are caused by Singulair. If you or your doctor determine that your problem is related to Singulair it is critical that you file a report with the FDA here: https://www.accessdata.fda.gov/scripts/medwatch/medwatch-online.htm. Good luck!